Georgia, 2012Damaging Wind and Lightning Strike in Georgia, August 15, 2012
August 15, 2012 · NWS JAX · 2 events in 1 county or zone
A short wave trough moved over the area from the Florida Panhandle area during the afternoon. Upper level temperatures around -7 to -8 degrees Celcius and precipitable water values just under 2 inches provided enough instability and moisture for scattered severe storms to develop and persist along the sea breezes and outflows during the afternoon and evening as the upper trough passed over the…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave trough moved over the area from the Florida Panhandle area during the afternoon. Upper level temperatures around -7 to -8 degrees Celcius and precipitable water values just under 2 inches provided enough instability and moisture for scattered severe storms to develop and persist along the sea breezes and outflows during the afternoon and evening as the upper trough passed over the area aloft.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 15, 1:50 PM EST, 50 minutes earlier.
Area forecast discussion, Aug 15, 1:50 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT WED AUG 15 2012
...ISOLATED STRONG STORMS POSSIBLE REST OF THE AFTERNOON...
...SCATTERED MAINLY AFTERNOON AND EVENING STORMS THROUGH THE
WEEKEND...
.CURRENTLY...LAPS ANALYSES SHOW SBCAPE VALUES OF 3-4 K J/KG AND WITH
AN EARLY START TO CONVECTION SOME OF THE ENVIRONMENT WILL BE TURNED
OVER. NONETHELESS...ONGOING SCT CONVECTION WILL CONTINUE THROUGH THE
AFTN MAINLY IN NE FL. LOW LEVEL RIDGE AXIS IS LOCATED OVER SRN FL
INTO CENTRAL GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS SOME DRY AIR
ALOFT THAT MAY SUPPORT SOME STRONG DOWNDRAFT AIR IN STRONG TSTMS
CELLS.
&&
.TONIGHT...LINGERING SFC TROUGH FROM OVER THE CAROLINAS TO CENTRAL
AND N GA WILL DRIFT A BIT SWD WHILE ALOFT A NARROW VORT LOBE WILL
EXIST OVER N HALF OF THE CWA. MORE THAN SUFFICIENT DEEP LAYER
MOISTURE AND LEFT OVER BOUNDARIES WILL EXIST FOR ISOLD TO SCT
CONVECTION IN THE EVENING HOURS. TROUGHING OVER THE AREA AND PWATS
HOVERING JUST UNDER 2 INCHES MAY KEEP SOME WEAK ISOLD CONVECTION
GOING PAST MIDNIGHT. LOWS IN THE LOWER TO MID 70S.
THU...BOTH NAM AND GFS SHOW PREVAILING LOW LEVEL SW TO WLY FLOW OVER
THE FORECAST REGION AND BROAD MID/UPPER TROUGHING EXTENDING OVER THE
SE STATES. WEAK SFC TROUGH WILL EXTEND FROM S CAROLINA TO S CENTRAL
AL. MODELS SHOW GENERALLY WEAK LIFT ASSOCD WITH SHORTWAVE IMPULSES
WHICH WILL ENHANCE CONVECTIVE CHANCES. MAV GUIDANCE POPS WERE
UNDERDONE TODAY AND APPEARS THE SAME ON THU...SO FEEL FAIRLY
CONFIDENT GOING ABOVE THE 20% IT HAS PAINTED FOR OUR AREA. HIGHS
AGAIN MAINLY IN THE LOWER 90S AND POPS WILL BE ADVERTISED AROUND
40-50%. THU NIGHT...MORE WELL-DEFINED SHORTWAVE IMPULSE IS FCST TO MOVE
ACROSS THE SE STATES FROM AL TO NE FL. WILL HAVE MID CHANCE POPS IN
THE FORECAST ATTM...MAINLY FOR EVENING BUT MAINTAIN LOW END CHANCE
POPS OVERNIGHT.
FRI THROUGH SAT...MODELS MAINTAIN RELATIVELY HIGH MOISTURE
LEVELS WITH PWATS NEAR 1.8 TO 2 INCHES. THIS COMBINED WITH 500 MB
TEMPS NEAR -7/-8C AND DAYTIME HEATING WILL EASILY SUPPORT HIGH END
CHANCE (40-50%) POPS. GENERAL STORM MOTION WILL BE W TO E...MAKING
TO THE E COAST BY LATE MORNING OR EARLY AFTN. HIGHS MAY BE A BIT
LOWER THAN CLIMATOLOGY GIVEN THE ONSET/BETTER LIKELY-HOOD OF
CONVECTION/CLOUD COVER. AT NIGHT...SCT MAINLY EVENING
CONVECTION...BUT AGAIN AT LEAST SOME LATE NIGHT CONVECTION IS
POSSIBLE GIVEN THE BROAD TROUGHING THAT WILL EXIST AND ASSOCD
SHORTWAVE IMPULSES.
&&
.LONG TERM...SUN-WED...
THE 12Z MODEL GUIDANCE SHOWS LITTLE CHANGE IN THE PRIOR FCST
WITH A MID/UPPER TROUGH FROM THE ERN GREAT LAKES TO THE ERN GULF...
AND DISTURBANCES PIVOTING THROUGH THE BASE OF THE TROUGH.
CHANCE POPS SEEM VERY REASONABLE AT THIS TIME...WITH TEMPS
HOVERING WITHIN A COUPLE OF DEGS OF CLIMATE VALUES.
&&
.AVIATION...TEMPO FOR TSRA WITH MAINLY MVFR CONDS THOUGH GIVEN THE
HIGHER PWATS IFR VSBY POSSIBLE. SO FAR GUSTS HAVE BEEN AROUND 25-30
KT IN TSRA BUT RECENT REPORT NEAR 50 MPH AT VAD JUST W OF OUR GA
COUNTIES. OUTSIDE OF CONVECTION...VFR.
&&
.MARINE...S TO SW WINDS NEAR 10-15 KTS. SEAS OF ABOUT 3 FT OR LESS.
SCEC CONDITIONS POSSIBLE FRI NIGHT AS THE PRESSURE GRADIENT
STRENGTHENS AS SFC FRONT/TROUGH SAGS FARTHER SOUTH
OVER S-CENTRAL GA.
RIP CURRENTS: LOW RISK TODAY AND THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 94 72 91 / 20 40 40 40
SSI 76 91 76 90 / 30 30 30 40
JAX 73 93 73 91 / 30 40 40 50
SGJ 74 90 74 89 / 30 50 40 40
GNV 72 93 72 90 / 30 40 30 40
OCF 72 93 72 90 / 30 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHASHY/HESS/LETRO
Hazardous weather outlook, Aug 15, 1:20 PM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED AUG 15 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-160930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
220 PM EDT WED AUG 15 2012
THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.
...ISOLATED STRONG STORMS EXPECTED THIS AFTERNOON AND EVENING...
.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AND MOVE SOUTHWEST
TO NORTHEAST ACROSS THE REGION TODAY. THE BULK OF THE STORMS WILL BE
JUST NORTH OF THE I-10 CORRIDOR INTO EXTREME SOUTHEAST GEORGIA.
A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND
EXCESSIVE CLOUD TO GROUND LIGHTNING. MOST OF THE STORMS ARE EXPECTED
TO DISSIPATE DURING THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE
PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 15, 12:07 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT WED AUG 15 2012
GAZ132-149-151745-
ATKINSON-COFFEE-
107 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 145 PM EDT...
AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF WILLACOOCHEE...MOVING
EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WILLACOOCHEE...PEARSON AND AXSON THROUGH 145 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8304 3153 8259 3147 8260 3147 8263
3128 8263 3129 8267 3128 8270 3123 8270
3119 8267 3118 8272 3129 8306 3133 8307
3134 8309
TIME...MOT...LOC 1707Z 286DEG 17KT 3137 8297
HESSSpecial weather statement, Aug 15, 12:08 PM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT WED AUG 15 2012
GAZ136-152>154-151800-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
108 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...GLYNN AND EXTREME SOUTHERN MCINTOSH
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...
AT 109 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER HORTENSE...OR 10 MILES NORTH OF
NAHUNTA...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND RAYBON...HORTENSE...BROADHURST...ATKINSON...
WAYNESVILLE...THALMANN...MOUNT PLEASANT...EVERETT...DOCK JUNCTION AND
COUNTRY CLUB ESTATES THROUGH 200 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8141 3122 8201 3130 8199 3131 8200
3154 8197 3150 8164 3148 8161 3145 8162
3136 8152 3134 8144 3128 8140
TIME...MOT...LOC 1709Z 272DEG 23KT 3135 8188
HESSSpecial weather statement, Aug 15, 1:24 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT WED AUG 15 2012
FLZ023-024-GAZ150-164>166-151915-
BAKER-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-WARE-
224 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER...CHARLTON...SOUTHERN CAMDEN AND WESTERN NASSAU
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM
EDT...
AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF WINOKUR TO 10 MILES NORTHWEST OF TAYLOR...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...
HOMELAND...FOLKSTON...TAYLOR...FOLKSTON...KINGS FERRY...HILLIARD...
WOODBINE...TARBORO AND ST. GEORGE THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8206 3045 8246 3058 8246 3059 8242
3061 8242 3062 8243 3107 8202 3106 8199
3105 8193 3093 8152
TIME...MOT...LOC 1824Z 279DEG 12KT 3094 8205 3054 8239
HESSSpecial weather statement, Aug 15, 1:36 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT WED AUG 15 2012
FLZ020-GAZ162-163-151915-
CLINCH-ECHOLS-HAMILTON-
236 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...
AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF MAYDAY TO 11 MILES EAST OF STATENVILLE TO 3 MILES NORTHEAST OF
WEST LAKE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WEST LAKE...JENNINGS...BLUE SPRINGS...
STATENVILLE...MAYDAY...JASPER...BELMONT...NEEDMORE AND FARGO THROUGH
315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8314 3079 8314 3086 8309 3086 8302
3088 8298 3094 8297 3095 8263 3076 8243
3059 8261 3060 8270 3056 8273 3050 8271
3048 8273 3047 8323 3064 8327
TIME...MOT...LOC 1836Z 268DEG 17KT 3087 8295 3074 8282
3054 8305
HESSSpecial weather statement, Aug 15, 2:02 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT WED AUG 15 2012
GAZ149-150-163-164-151945-
ATKINSON-CHARLTON-CLINCH-WARE-
302 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHERN ATKINSON...CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF DU PONT TO 14 MILES WEST OF STEVEN FOSTER STATE PARK...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DU PONT...STEVEN FOSTER STATE PARK...HOMERVILLE...
NEEDHAM...MANOR...COGDELL AND ARGYLE THROUGH 345 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3110 8221 3101 8213 3106 8205 3064 8245
3080 8284 3084 8285 3087 8298 3118 8298
3119 8305 3127 8304 3132 8307
TIME...MOT...LOC 1902Z 215DEG 16KT 3096 8294 3084 8258
HESSSpecial weather statement, Aug 15, 2:16 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT WED AUG 15 2012
GAZ164-165-152000-
CHARLTON-INLAND CAMDEN-
316 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CHARLTON AND EXTREME WESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 317 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF RACE POND...OR 10
MILES NORTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND STEVEN FOSTER
STATE PARK...RACE POND...HOMELAND AND FOLKSTON THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3101 8191 3084 8192 3080 8213 3081 8238
3100 8232
TIME...MOT...LOC 1917Z 271DEG 14KT 3092 8221
SHASHYThunderstorm Wind, Charlton
- When
- August 15, 2:40 PM EST
- Where
- Charlton County, 15.56 mi W of Paxton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 30.820, -82.340
Trees were blown down near the cabins in Stephen Foster State Park.
Lightning, Charlton
- When
- August 15, 3:00 PM EST
- Where
- Charlton County, 0.91 mi SE of Homeland
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 30.840, -82.010
Lightning started a fire at a power substation in Folkston. Power outages were caused to customers in Charlton, Camden and Nassau counties. The cost of repair was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Jersey, August 15, 20121 death · $5,000 · 1.25 in hail · 8 events
- Damaging Wind and Lightning Strike in New Jersey, August 15, 2012$8.0 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Wisconsin, August 15 to 16, 2012$61,000 · 1.5 in hail · 18 events
- Flooding and Damaging Winds in Massachusetts, August 15, 2012$57,000 · 8 events
- Flash Flooding and Hail in Mississippi, August 15 to 16, 2012$37,000 · 1.25 in hail · 10 events
- Damaging Wind in Texas, August 15, 2012$50,000 · 1 event
- Flash Flood and Damaging Wind in Arizona, August 15, 2012$45,000 · 56 kt wind · 2 events
- Flash Flood and Flooding in Massachusetts, August 15, 2012$35,000 · 50 kt wind · 5 events
- Damaging Winds in Virginia, August 15, 2012$26,000 · 50 kt wind · 11 events
- Wildfire in Kansas, August 15 to 16, 2012$25,000 · 1 event
- Hail and Damaging Winds in New York, August 15, 2012$7,000 · 1.5 in hail · 12 events
- Flooding in Rhode Island, August 15, 2012$15,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399381, 399380.